It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lyme Disease Message Board


Lyme Disease Board Index


Hello All,

OK I am suppose to be going to the Hospital tomorrow to get a IV insertred and start treatment for Chronic Lymes diseaes. I have finally convinced my Doctor after 4 years of hell to do this treatment. My main problems are Neuro like memory loss, vision, concentration, crazy thoughts, severe depression, panic attacks, and the list goes on. The problem is i am suppose to be starting the Police Academy on Monday and I dont know how I am going to react to the IV Rocephin and the other 2 antibiotics i will be taking. They are Flagyl and arythamiacin(spelling). My questions are will the Rocephin and the other antibiotics cause severe diarhea? Is Rocephin the right antibiotic for neuro lymes iahve read on here that there are better antibiotics for the neuro lymes is this true or will this be just what I need to tkae to get my mind back. How long on the antibiotics before I start to see a change in feeling better. Because my doctor only wants to treat me for one month to see if anything changes and if it doesn't thats it. Please any response to this would be greratly appreciative.
Hi Kyle,

there are a lot of people on this board who know more about this than me. but just to respond to a couple things... i was on clarithromycin and azithromycin at different times. they're in the same family as the erithromycin, but i don't know exactly how they differ. both of them worked for me though, but usually they only work for a couple months then you have to move on to another one. right now i'm on omnicef and ketek, and i can feel those wearing off now too.

why is your doc only treating you for one month? in my case, the first month was one of the worst. have you heard of herxing - it made me feel like i was dying during the first month. i herx less often now but when i do, i still feel like i'm dying. i don't know if you'll want to go to police academy while you're being treated for this. but maybe you're stronger than me.

i've been away for a while, so i haven't been following your story. is this the first time you're being treated? i haven't really had diarrhea problems from the antibiotics... i did when i first started them. and when i first started the vitamins on top of them. but it went away in about a week and now my stomach's doing better. i would expect to have some bowel problems though. that's just the way it goes. probiotics and yogurt help. and it shouldn't keep you from pursuing treatment. you'll feel better even if you do have side effects than you would if you don't have treatment at all.

also - why this doc and not an LLMD?

kt





All times are GMT -7. The time now is 01:45 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!